Criterion on stability for Markov processes applied to a model with jumps

H. Bessaih , R. Kapica , Tomasz Szarek

Abstract

n/a
Author H. Bessaih
H. Bessaih,,
-
, R. Kapica
R. Kapica,,
-
, Tomasz Szarek IM
Tomasz Szarek,,
- Institute of Mathematics
Journal seriesSemigroup Forum, ISSN 0037-1912
Issue year2014
Vol88
No1
Pages76-92
Keywords in Englishergodicity of Markov families, invariant measures, dynamical systems with jump
DOIDOI:10.1007/s00233-013-9503-x
URL http://link.springer.com/content/pdf/10.1007%2Fs00233-013-9503-x.pdf
Languageen angielski
Score (nominal)25
ScoreMinisterial score = 20.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 25.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2014 = 0.372 (2) - 2014=0.512 (5)
Citation count*0
Cite
Share Share

Get link to the record
msginfo.png


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back